The free quasiworld. Freely quasiconformal and related maps in Banach spaces

Jussi Väisälä

Banach Center Publications (1999)

  • Volume: 48, Issue: 1, page 55-118
  • ISSN: 0137-6934

How to cite


Väisälä, Jussi. "The free quasiworld. Freely quasiconformal and related maps in Banach spaces." Banach Center Publications 48.1 (1999): 55-118. <>.

author = {Väisälä, Jussi},
journal = {Banach Center Publications},
keywords = {quasiconformal maps; Banach spaces},
language = {eng},
number = {1},
pages = {55-118},
title = {The free quasiworld. Freely quasiconformal and related maps in Banach spaces},
url = {},
volume = {48},
year = {1999},

AU - Väisälä, Jussi
TI - The free quasiworld. Freely quasiconformal and related maps in Banach spaces
JO - Banach Center Publications
PY - 1999
VL - 48
IS - 1
SP - 55
EP - 118
LA - eng
KW - quasiconformal maps; Banach spaces
UR -
ER -


  1. [Al] P. Alestalo, Quasisymmetry in product spaces and uniform domains, Licentiate's thesis, University of Helsinki, 1991 (Finnish). 
  2. [AG] K. Astala and F. W. Gehring, Injectivity, the BMO norm and the universal Teichmüller space, J. Analyse Math. 46 (1986), 16-57. Zbl0628.30026
  3. [Ben] Y. Benyamini, The uniform classification of Banach spaces, Longhorn notes, University of Texas, 1984-85, 15-39. 
  4. [BL] Y. Benyamini and J. Lindenstrauss, Geometric non-linear analysis, book to appear. 
  5. [Bes] C. Bessaga, Every infinite-dimensional Hilbert space is diffeomorphic with its unit sphere, Bull. Acad. Polon. Sci. Ser. Sci. Mat. Astr. Phys. 14 (1966), 27-31. Zbl0151.17703
  6. [BP] C. Bessaga and A. Pełczyński, Selected topics in infinite-dimensional topology, Polish Scientific Publishers, 1975. Zbl0304.57001
  7. [BA] A. Beurling and L. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 125-142. Zbl0072.29602
  8. [CC] M. Cotlar and R. Cignoli, An introduction to functional analysis, North-Holland, 1974. Zbl0277.46001
  9. [DS] D. A. De-Spiller, Equimorphisms and quasi-conformal mappings of the absolute, Soviet Math. Dokl. 11 (1970), 1324-1328. Zbl0216.17903
  10. [ET] V. A. Efremovich and E. S. Tihomirova, Equimorphisms of hyperbolic spaces, Izv. Akad. Nauk SSSR 28 (1964), 1139-1144 (Russian). 
  11. [Fe] H. Federer, Geometric measure theory, Springer-Verlag, 1969. 
  12. [Ge1] F. W. Gehring, Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc. 103 (1962), 353-393. Zbl0113.05805
  13. [Ge2] F. W. Gehring, The Carathéodory convergence theorem for quasiconformal mappings, Ann. Acad. Sci. Fenn. Math. 336/11 (1963), 1-21. Zbl0136.38102
  14. [Ge3] F. W. Gehring, Extension of quasiisometric embeddings of Jordan curves, Complex Variables 5 (1986), 245-263. Zbl0603.30024
  15. [GM] F. W. Gehring and O. Martio, Quasiextremal distance domains and extension of quasiconformal mappings, J. Analyse Math. 45 (1985), 181-206. Zbl0596.30031
  16. [GO] F. W. Gehring and B. G. Osgood, Uniform domains and the quasi-hyperbolic metric, J. Analyse Math. 36 (1979), 50-74. Zbl0449.30012
  17. [GP] F. W. Gehring and B. P. Palka, Quasiconformally homogeneous domains, J. Analyse Math. 30 (1976), 172-199. Zbl0349.30019
  18. [GV] F. W. Gehring and J. Väisälä, The coefficients of quasiconformality of domains in space, Acta Math. 114 (1965), 1-70. Zbl0134.29702
  19. [Go] S. Gołąb, Quelques problèmes métriques de la géométrie de Minkowski, Prace Akademii Górniczej w Krakowie 6 (1932), 1-79 (Polish, French summary). 
  20. [GR] V. M. Goldshtein and M. Rubin, Reconstruction of domains from their groups of quasiconformal autohomeomorphisms, Preprint, 1992. Zbl0831.30009
  21. [HHM] K. Hag, P. Hag and O. Martio, Quasisimilarities; definitions, stability and extension, Rev. Roumaine Math. Pures Appl., to appear. Zbl0997.30016
  22. [HK] J. Heinonen and P. Koskela, Definitions of quasiconformality, Invent. Math. 120 (1995), 61-79. Zbl0832.30013
  23. [JLS] W. B. Johnson, J. Lindenstrauss and G. Schechtman, Banach spaces determined by their uniform structures, Geom. Funct. Anal. 6 (1996), 430-470. Zbl0864.46008
  24. [Jo1] P. W. Jones, Extension theorems for BMO, Indiana Univ. Math. J. 29 (1980), 41-66. 
  25. [Jo2] P. W. Jones, Quasiconformal mappings and extendability of functions in Sobolev spaces, Acta Math. 147 (1981), 71-88. Zbl0489.30017
  26. [Kü] R. Kühnau, Elementare Beispiele von möglichst konformen Abbildungen in der dreidimensionalen Raum, Wiss. Z. Martin-Luther-Univ. Halle-Wittenberg Math.-Natur. Reihe 11 (1962), 729-732. Zbl0142.33301
  27. [Lat] T. G. Latfullin, Criteria to the quasihyperbolicity of maps, Sibirsk. Mat. Zh. 37 (1996), 610-615 (Russian). 
  28. [Lau] D. Laugwitz, Konvexe Mittelpunktsbereiche und normierte Räume, Math. Z. 61 (1954), 235-244. 
  29. [LV] O. Lehto and K. I. Virtanen, Quasiconformal mappings in the plane, Springer-Verlag, 1973. Zbl0267.30016
  30. [Ma] O. Martio, Quasisimilarities, Rev. Roumaine Pures Appl. 36 (1991), 395-406. 
  31. [MS] O. Martio and J. Sarvas, Injectivity theorems in plane and space, Ann. Acad. Sci. Fenn. Math. 4 (1979), 383-401. Zbl0406.30013
  32. [Ri] S. Rickman, Quasiconformally equivalent curves, Duke Math. J. 36 (1969), 387-400. Zbl0179.39502
  33. [Sc1] J. J. Schäffer, Inner diameter, perimeter and girth of spheres, Math. Ann. 173 (1967), 59-82. Zbl0152.12405
  34. [Sc2] J. J. Schäffer, Geometry of spheres in normed spaces, Marcel Dekker, 1976. 
  35. [TV1] P. Tukia and J. Väisälä, Quasisymmetric embeddings of metric spaces, Ann. Acad. Sci. Fenn. Math. 5 (1980), 97-114. Zbl0403.54005
  36. [TV2] P. Tukia and J. Väisälä, Lipschitz and quasiconformal approximation and extension, Ann. Acad. Sci. Fenn. Math. 6 (1981), 303-342. Zbl0448.30021
  37. [TV3] P. Tukia and J. Väisälä, Quasiconformal extension from dimension n to n+1, Ann. of Math. 115 (1982), 331-348. Zbl0484.30017
  38. [Vä1] J. Väisälä, Removable sets for quasiconformal mappings, J. Math. Mech. 19 (1969), 49-51. Zbl0201.09702
  39. [Vä2] J. Väisälä, Lectures on n-dimensional quasiconformal mappings, Lecture notes in Math. 229, Springer-Verlag, 1971. 
  40. [Vä3] J. Väisälä, Quasi-symmetric embeddings in euclidean spaces, Trans. Amer. Math. Soc. 264 (1981), 191-204. Zbl0456.30018
  41. [Vä4] J. Väisälä, Quasimöbius maps, J. Analyse Math. 44 (1984/85), 218-234. Zbl0593.30022
  42. [Vä5] J. Väisälä, Free quasiconformality in Banach spaces I, Ann. Acad. Sci. Fenn. Math. 15 (1990), 355-379. Zbl0696.30022
  43. [Vä6] J. Väisälä, Free quasiconformality in Banach Spaces II, Ann. Acad. Sci. Fenn. Math. 16 (1991), 255-310. Zbl0761.30014
  44. [Vä7] J. Väisälä, Free quasiconformality in Banach spaces III, Ann. Acad. Sci. Fenn. Math. 17 (1992), 393-408. Zbl0761.30015
  45. [Vä8] J. Väisälä, Banach spaces and bilipschitz maps, Studia Math. 103 (1992), 291-294. Zbl0814.46013
  46. [Vä9] J. Väisälä, Free quasiconformality in Banach spaces IV, Analysis and Topology, ed. by C. Andreian Cazacu et al., World Scientific, 1998. 
  47. [Vu] M. Vuorinen, Conformal invariants and quasiregular mappings, J. Analyse Math. 45 (1985), 69-115. Zbl0601.30025
  48. [Zo] V. A. Zorich, The theorem of M. A. Lavrent'ev on quasiconformal mappings, Math. USSR - Sbornik 3 (1967), 389-403. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.